# SDR C2XA97IA312

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Half Frame
- Part number: 12039379001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 2,000 CYCLE STRUCTURAL INSPECTION, FOUND LEFT NACELLE OUTBOARD AFT MAIN LANDING GEAR DOOR AFT HINGE POINT, AFT NACELLE HALF FRAME CRACKED.  MAINTENANCE STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER IAW EMB120 SRM 51-10-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
